# SDR HALA0600479

- Difficulty date: June 24, 2006
- Submitted: July 8, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,224 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON O/B SKIRT FAIRING 3RD ANGLE FWD OF THE AFT ENGINE MOUNT CRACKED.  REMOVED CRACKED SKIRT O/B SIDE OF PYLON AND INSTALLED NEW ANGLE PER SRM 51-40-04, AND SRM 51-40-02.
